# SDR CALA2011051600368

- Difficulty date: May 16, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N24702
- Make and model: Boeing 737724
- Aircraft serial: 28763
- Aircraft time: 43,980 hours, 14,572 cycles
- System (JASC): 2700 · Flight Control System
- Part: Cable Assy
- Part number: 580250451
- Condition: Disconnected
- Location: Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF LANDING WEIGHT 148.0 SMOOTH LANDING REF FIM 32-30-00-810-813.  FOUND GSBV INTERLOCK ACTUATING CABLE DISCONNECTED.  RECONNECTED REF AMM 27-12-00-820-803 FIM REPAIR CONFIRMATION GOOD.
